# SDR REXA2025012100053

- Difficulty date: December 10, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3190215
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER @FS 335.163 IS CORRODED AND REQUIRES REPLACEMENT.    REMOVED CORRODED FORMER. LOCATED AND DRILLED NEW SERVICEABLE FORMER IAW CRJ 700 SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE FORMER P#601R31902-15 IAW CRJ 700 SRM 51-42-06-001-001-A01.
